# SDR ASAA2023122148277

- Difficulty date: December 21, 2023
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N852VA
- Make and model: Airbus A320-214
- Aircraft serial: 05004
- Aircraft time: 35,282 hours, 11,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LH SHEAR PLATE CORRODED FR69-FR70 GROUNDED - YES. REMOVED AND REPLACED AFT WET AREA L/H SHEAR PLATE IAW ASA A320 DWG D53474180 AND SRM 51-42-11 NO ALLOWABLE LIMITS GIVEN IN ASA A320 SRM
